Mixed Finite Element Methods for Nonlinear Elliptic Problems: The p-Version

Miyoung Lee, Fabio Milner

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)729-741
Number of pages13
JournalNumerical Methods for Partial Differential Equations
Volume12
Issue number6
StatePublished - Nov 1996
Externally publishedYes

Fingerprint

P-version
Nonlinear Elliptic Problems
Mixed Finite Element Method
Finite element method

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics
  • Computational Mathematics

Cite this

Mixed Finite Element Methods for Nonlinear Elliptic Problems : The p-Version. / Lee, Miyoung; Milner, Fabio.

In: Numerical Methods for Partial Differential Equations, Vol. 12, No. 6, 11.1996, p. 729-741.

Research output: Contribution to journalArticle

@article{b9b4b5ab50b34230b30de13e44e3143f,
title = "Mixed Finite Element Methods for Nonlinear Elliptic Problems: The p-Version",
author = "Miyoung Lee and Fabio Milner",
year = "1996",
month = "11",
language = "English (US)",
volume = "12",
pages = "729--741",
journal = "Numerical Methods for Partial Differential Equations",
issn = "0749-159X",
publisher = "John Wiley and Sons Inc.",
number = "6",

}

TY - JOUR

T1 - Mixed Finite Element Methods for Nonlinear Elliptic Problems

T2 - The p-Version

AU - Lee, Miyoung

AU - Milner, Fabio

PY - 1996/11

Y1 - 1996/11

UR - http://www.scopus.com/inward/record.url?scp=0000348378&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000348378&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0000348378

VL - 12

SP - 729

EP - 741

JO - Numerical Methods for Partial Differential Equations

JF - Numerical Methods for Partial Differential Equations

SN - 0749-159X

IS - 6

ER -